MathSciNet Relay Station
MathSciNet bibliographic data
MR511662 46A15 (54E35)
Assouad, Patrice Remarques sur un article de Israel Aharoni sur les prolongements lipschitziens dans $c\sb{0}$ (Israel J. Math. 19 (1974), 284–291). Israel J. Math. 31 (1978), no. 1, 97–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement